I am getting the nexplanon on 8/7/2015 I just wanna know all the side effects and if I should just stick with my depo shot
The side effects can be the same as the side effects on Depo. Depo will take a while to get out of your system (likely months), so if you get the Implanon straight away, it will be hard to tell whether your symptoms are due to the Depo, the Implanon, or your body adjusting to coming off Depo, or to going onto Implanon.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2014 • 1 answer
Posted 11 Jan 2015 • 1 answer
Posted 15 Sep 2015 • 1 answer
Posted 20 Sep 2015 • 1 answer
Nexplanon - had the implant put in in June 2015. Spotted entire time. Just went in and they gave me?
Posted 19 Feb 2016 • 1 answer